Vol. 9, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On approximations of solutions of the equation $P(z,\ln z)=0$ by algebraic numbers

Alexander Galochkin and Anastasia Godunova

Vol. 9 (2020), No. 4, 435–440
Abstract

The paper is devoted to studying how well solutions of an equation P(z,lnz) = 0, where P(x,y) [x,y], can be approximated with algebraic numbers. We prove a new bound with the help of a construction due to K. Mahler.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/moscow

We have not been able to recognize your IP address 3.239.109.55 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Diophantine approximation, algebraic numbers, logarithms
Mathematical Subject Classification 2010
Primary: 11J82
Milestones
Received: 30 December 2019
Revised: 11 February 2020
Accepted: 25 February 2020
Published: 5 November 2020
Authors
Alexander Galochkin
Department of Number Theory
Moscow Lomonosov State University
Moscow
Russia
Anastasia Godunova
Department of Number Theory
Moscow Lomonosov State University
Moscow
Russia